# SDR FDEA202508181497

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3261
- Condition: Damaged
- Location: Zone 100
- Part time: 9,134 hours, 4,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PREVIOUS REWORK ON FUSELAGE SKIN, BTW STA 654  66 AND 654  88, STG 39R. FUSELAGE SKIN, BTW STA 654  66 AND 564  88, STG 39R. WAS REPAIRED I.A.W. SRM 53-00-01-2R,   REPAIR 1 FIG 201 SHEET 2 REV.92 APR 15 2025.
